# SDR DHL9872443C

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT NR 5 FLAP TRACK FAIRING IS CRACKED AT FWD END LOWER SURFACE.  STOP DRILLED CRACK, HFEC, INSTALLED DOUBLER REPAIR PER SRM 51-40-2, DOUBLER 4.5 X 7.  N/R 2365.
